# SDR AALA202104069024

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 54,366 hours, 33,188 cycles
- Engine: Cfmint
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 DURING RUN UP TO 50% N1, ENGINE LAG WAS GREATER THAN 50% OF ENGINE #2. ONCE STABLE NO LAG OCCURED TO TO POWER. THE LAG TIMEWAS SIGNIFICANT. MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE ENGINE AND DETERMINED THE ACCELERATION WAS WITHIN PARAMETERS.
